# SDR C2XA03SH278

- Difficulty date: August 18, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 12,033 hours, 8,843 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035414
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK RIGHT MAIN LANDING GEAR LOWER BEARING CAP WAS FOUND TO BE PITTED.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR LOWER BEARING CAP IN ACCORDANCE WITH EMB 145 AMM 32-10-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
